# SDR DALA1135619880

- Difficulty date: May 9, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE HAS CORROSION FROM BS 160 TO 313  AT BL-0.  BLENDED OUT CORROSION MAIN CABIN FLOOR SUPPORT ANGLE AT BL0 BS 160 TO BS 313 IAW SRM 51-10-3 FROM BS 160 TO BS 218 WITHIN LIMITS IAW SRM 53-01, FIG 1, FROM STA 218 TO 285, OUT OF LIMITS AT BS 238 IAW SRM 53-01, FIG 1.  REMOVED AND REPLACED SUPPORT ANGLE MAIN CABIN BL0 FROM BS 218 TO BS 285 AT EXISTING SPLICE, IAW SRM 51-40-4, SRM 51-30-5.
